MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Captivator COLD Single-use snare; Snare, Non-Electrical

BOSTON SCIENTIFIC CORPORATION Captivator COLD Single-use snare; Snare, Non-Electrical
Model Number M00561103
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a050702 captures the reportable event of loop failure to cut.
 
Event or Problem Description
It was reported to boston scientific corporation that a cold snare was used in the colon for a colonoscopy procedure performed on (b)(6) 2026.During the procedure the snare failed to cut the polyp.Procedure was completed with another of the same device.There were no patient complications as a result of this event.

Brand Name
Captivator COLD Single-use snare
Common Device Name
Snare, Non-Electrical
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25829154
Report Number3005099803-2026-02822
Device Sequence Number9765082
Product Code FGX
UDI-Device Identifier08714729984986
UDI-Public(01)08714729984986(17)290428(10)39221809
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561103
Device Catalogue NumberM00561103
Device Lot Number0039221809
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/02/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date07/15/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown